# SDR DALA2017121408607

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,732 hours, 36,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 0655, L/P 3869017) DURING WAKE UP CHECK LEFT EMERGENCY LIGHTS ON FOR 2 MINUTES. RECHARGED EMERGENCY LIGHTS BATTERY PACKS IAW B757 AMM 33-51-11.
